# SDR SWAA2022092716663

- Difficulty date: September 23, 2022
- Submitted: September 27, 2022
- Operation: Air carrier
- Aircraft: N940WN
- Make and model: Boeing 737
- Aircraft serial: 36900
- Aircraft time: 43,209 hours, 26,393 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: Out Of Adjust
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MID CABIN CEILING EXIT ROW SIGN COVER LENS POPPED OFF / [01] RESECURED SIGN LENS PER AMM 33-51-01
